# SDR QXEA2020080400230

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 28,052 hours, 29,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TURNING OF AIRCRAFT POWER EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY PS1 ILLUMINATED.
